# SDR DALA2022111707405

- Difficulty date: November 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 88,223 hours, 40,976 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Switch
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3231 ECAM DOOR PAGE INDICATIONS-OVERWING EMERGENCY EXITS-OPEN INDIC DOOR R FWD EMER EXIT. CORRECTIVE ACTION: ADJUSTED PROXIMITY SWITCH CLEARANCE (E) PER A320 AMM 57-71-13, OPS TEST GOOD. (9086142)
